RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 1, Pages 96–127 (Mi aa1572)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

About orderly covering mappings and Chaplygin's type integral inequalities

E. S. Zhukovskiĭab

a Tambov State University named after G. R. Derzhavin, Tambov, Russia
b Peoples Friendship University of Russia, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 15-11-10021
Ministry of Education and Science of the Russian Federation 3.8515.2017/БЧ
5-100


Full text: PDF file (328 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2019, 30:1, 73–94

Bibliographic databases:

MSC: Primary 47J99; Secondary 46N20, 34A09
Received: 22.07.2016

Citation: E. S. Zhukovskiǐ, “About orderly covering mappings and Chaplygin's type integral inequalities”, Algebra i Analiz, 30:1 (2018), 96–127; St. Petersburg Math. J., 30:1 (2019), 73–94

Citation in format AMSBIB
\Bibitem{Zhu18}
\by E.~S.~Zhukovski{\v\i}
\paper About orderly covering mappings and Chaplygin's type integral inequalities
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 1
\pages 96--127
\mathnet{http://mi.mathnet.ru/aa1572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3790745}
\elib{http://elibrary.ru/item.asp?id=32234331}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\issue 1
\pages 73--94
\crossref{https://doi.org/10.1090/spmj/1530}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452220200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061803225}


Linking options:
  • http://mi.mathnet.ru/eng/aa1572
  • http://mi.mathnet.ru/eng/aa/v30/i1/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Zhukovskii, E. M. Yakubovskaya, “O suschestvovanii i otsenkakh reshenii funktsionalnykh vklyuchenii”, Tr. IMM UrO RAN, 25, no. 1, 2019, 45–54  mathnet  crossref  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:174
    References:15
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020